Facebook Pixel
EmpowHER Guest

i had my peroid and then 7 days later i had unprotected sex took the next choice pill and then have been bleeding for 7 days and still bleeding whats wroung with me?

By Anonymous January 31, 2012 - 9:54pm
Rate This

plz tell me if i might be pg or if i should go to a hospital?

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to Empowher. You can expect irregularity with your menstrual cycle after taking Next Choice for at least 2 period cycles or two months. Every woman reacts differently to the pill and therefore, a specific answer to how long you will bleed will depend on how your body reacts. If you have any concern, call your doctor. Here is a link to information about Plan B which is another form of Next Choice that may be helpful


I hope this helps.


February 3, 2012 - 1:40pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!